Exact solutions of some fractional differential equations arising in mathematical biology


Guner O., Bekir A.

INTERNATIONAL JOURNAL OF BIOMATHEMATICS, vol.8, no.1, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1142/s1793524515500035
  • Title of Journal : INTERNATIONAL JOURNAL OF BIOMATHEMATICS

Abstract

In the last decades Exp-function method has been used for solving fractional differential equations. In this paper, we obtain exact solutions of fractional generalized reaction Duffing model and nonlinear fractional diffusion-reaction equation. The fractional derivatives are described in the modified Riemann-Liouville sense. The fractional complex transform has been suggested to convert fractional-order differential equations with modified Riemann-Liouville derivatives into integer-order differential equations, and the reduced equations can be solved by symbolic computation.